JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 5, Article 140
Refinements of the Hermite-Hadamard Inequality for Convex Functions

    Authors: Sever S. Dragomir, Alasdair McAndrew,  
    Keywords: Hermite-Hadamard Inequality.  
    Date Received: 06/04/05  
    Date Accepted: 20/09/05  
    Subject Codes:

Primary 26D15; Secondary 26D10.

    Editors: Alexandru Lupas (1942-2007),  

New refinements for the celebrated Hermite-Hadamard inequality for convex functions are obtained. Applications for special means are pointed out as well.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login